# SDR CALA2025012301977

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 80,757 hours, 29,330 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Main Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUMINATED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR     WITH VENDOR ID MAC RELATED WORK ORDER 000000003127505 AND PRTR DOOR CONFIRMED CLOSED - PLACING ON DEFERRAL IN REF WITH MEL 5203EDOOR CONFIRMED CLOSED - PLACING ON DEFERRAL IN REF WITH MEL 5203E  VERIFIED FORWARD L ONE DOOR CLOSED AND SECURED.
